# SDR IPXA2024013079451

- Difficulty date: January 4, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,360 hours, 21,665 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 311N504662
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* *MAJOR REPAIR* FAULT- #1 PYLON INBD SKIN, INNER SKIN AFT OF PANEL# 433HR OPENING HAS EXFOLIATION CORROSION. DOT 8-004. JOB WAS ACCOMPLISHED PER UPS EO: EO-89234-REQ1 AND VT MAE EA 757-5450-27-A3488 REV -. WITHOUT ANY DEVIATIONS. REVIEWED.
